I haven't been on here in months, I couldnt remember my password and completely just let time slip by. So this past Friday was my last accutane appointment, I have about 4 pills left but overall I AM DONE!!!!!! I'll start from the side effects I started to experience towards the end of November.
Okay so again I start accutane the first week in Sept so definitely by November I had no acne. The old acne scars on my face where pretty much faded (I still see lite spots, but its definitely not how it was before). I still wanted to rip my lips off but the lip balm that I made on my own pretty much kept my lips under control. Again I did not experience nose bleeds or dry nostrils. I did have a bad ezcema outbreak I believe late October or early November but I was given a steroid cream for that and that was taken care of. So what I did after my ezcema cleared was apply cream (cetaphil) on the area that I get ezcema most and since then I haven't had any issues.
Now towards the end of November my lower back started to have pain I have never felt before. Let me just say I already have back issues and currently go see chiro. But this pain I felt was bad, to the point it caused me to walk slow. I stopped taking the accutane for like 4-5 days and my back stopped hurting. So what pills I have left are from the days I missed in November. Now my back is hurting really bad. I did not tell my doctor about the back pain b/c I knew she would decrease my dosage which would cause me to be on accutane longer, yes it wasn't right, but I just couldnt take being on this stuff any longer then I had too.
So overall my side affects were chap lips, ezcema breakout (I already have mild eczema anyway), and the back pain. Looking back, I felt all of this was worth it to get my skin pretty again. I will post a before picture of what my skin looked like prior to me going on bactrim and accutane and I will also do the after picture. I hope this blog helps, and if you have any questions, please dont hesitate to ask. Good Luck!!!!!!